# SDR WX0A2022112831659

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N231NV
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- Aircraft time: 58,233 hours, 31,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 809882
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER R DISPLAYED ON FLIGHT ATTENDANT PTP 110RH / REMOVED AND REPLACED EPSU BATTERY EMER ROW  RIGHT IAW AMM 33-51-38-000-002-A. PERFORMED BITE CHECK OF THE EPSU'S IAW AMM 33-51-00-710-001. OPS CHECK GOOD"
